# SDR UPS08M52287

- Difficulty date: April 11, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11
- Aircraft serial: 48475
- Aircraft time: 62,294 hours, 8,296 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WING L/E LWR SURFACE ACCESS PANEL CUTOUT FWD APPROX STA XORS 813 FOUND CRACKED.  ATTACH DOOR, FASTENERS & BRACKET REMOVED FROM CRACKED ACCESS PANEL CUTOUT.  REPAIR DOUBLER FAB & FASTENER HOLES PICK-UP & PAINTED.  REPAIR DOUBLER & ATTACHED BRACKET INSTALLED.  RIGHT WING L/E PANEL 626FB INSTALLED AS PER AMM20-50-02R53.
